The Intuniv (ADHD brand of this drug) brand is also known as Guanfacine, which is another Shire drug. The Tenex brand of Guanfacine, is a high blood pressure medication. It is a non stimulant medication but does that make it healthy? Does that make it better or safer?
The way to tell is by looking at the side effects. I watched a commercial about the drug and it was real interesting what they had to say about it.
The first thing the commercial said was that it had "Serious Side Effects". That can't be good. It said that this drug can decrease the blood pressure. Here are the other side effects of the medication that have been disclosed.
Want to learn more about ADHD? Let's stay in touch by signing up with your email below.
Here is the commercial with a handheld camcorder (not done by me). We will see how long it stays online. Sorry, it was taken down and there isn't another one up to show you.
This drug affects the brain. Here are the side effects:
Do these side effects sound better than ADHD? These side effects don't sound to different than Adderall and it is a stimulant. Check out the side effects on that page and compare them.
If you want to really help someone with ADHD, learn about the causes of ADHD.
Do you have something to share about this? Share it!
Click below to see contributions from other visitors to this page...
There is a lot of hysteria going on right now about viruses and getting sick and dying and people can't buy toilet paper. The only help they are talking
It is that time of the year again where you are reminded of your risk of the flu boogie man hiding in your closet waiting to get you. They say you better
Hi! My name is Tiffany, I am 23 and the single mom of a 3 year old boy. After struggling for years and year and never being able to figure out what was
I've had problems with ADHD for as long as I can remember and we've been considering meds for a long time but today I finally took my first dose and had
Diagnosed with ADHD and more recently depression. I started taking Zoloft 2 years ago while also taking concerta. Neither was doing much for me so I switched